RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1302–1306 (Mi dan44658)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On estimates for the orders of zeros of polynomials in analytic functions and their application to estimating the relative transcendence measure of values of $E$-functions

Nguyen Tien Tai

Lomonosov Moscow State University

Full text: PDF file (624 kB)

Bibliographic databases:
UDC: 511.8
Presented: И. М. Виноградов
Received: 03.03.1981

Citation: Nguyen Tien Tai, “On estimates for the orders of zeros of polynomials in analytic functions and their application to estimating the relative transcendence measure of values of $E$-functions”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1302–1306

Citation in format AMSBIB
\Bibitem{Ngu81}
\by Nguyen Tien Tai
\paper On estimates for the orders of zeros of polynomials in analytic functions and their application to estimating the relative transcendence measure of values of $E$-functions
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1302--1306
\mathnet{http://mi.mathnet.ru/dan44658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0628799}
\zmath{https://zbmath.org/?q=an:0487.10031}


Linking options:
  • http://mi.mathnet.ru/eng/dan44658
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyen Tien Tai, “On estimates for the orders of zeros of polynomials in analytic functions and their application to estimates for the relative transcendence measure of values of $E$-functions”, Math. USSR-Sb., 48:1 (1984), 111–140  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020